# SDR MALA000668

- Difficulty date: November 15, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 7710 · Power Indicating System
- Part: Gauge
- Part number: 522948
- Part serial: 02840132
- Condition: Failed
- Location: Torque
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT TORQUE GUAGE ERRATIC. FLUCTUATES CONTINIOUSLY, APPEARS TO BE A FAULTY GAUGE.  MAINTENANCE REPLACED LH TORQUE GAUGE PN 522948, SN/ON 09860249, SN/OFF 02840132.
